# SDR FDEA201109133855

- Difficulty date: September 13, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559010
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1420 TO STA 1440 CREASE BEAM WEB HAS CORROSION.  REMOVED AND REPLACED IAW SRM 51-40-02 REV. 103. REPAIR IS CLASSIFIED AS MAJOR.
